# SDR DALA1010783354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 260, SEAT TRACK AT Y1959/ FR 58 - FR 62/ CORRODED AT FR 59, AFT FR 60, FR 62. ORIGINAL THICKNESS MEASURED 0.120" AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-15 FIG 102. DAMAGED SEAT TRACK REPLACED WITH NEW SEAT TRACK IAW SRM 51-42-11.
